A note on (α,β)*-i-n-Derivations in Rings with Involution

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-51 Number-2
Year of Publication : 2017
Authors : Mohammad Aslam Siddeeque
  10.14445/22315373/IJMTT-V51P512

MLA

Mohammad Aslam Siddeeque "A note on (α,β)*-i-n-Derivations in Rings with Involution", International Journal of Mathematics Trends and Technology (IJMTT). V51(2):96-102 November 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
Let R be a ring with involution '*'. In this paper we introduce the notion of (α,β)*-i-n-derivation in R.

Reference
[1] Ali, Shakir., On generalized *-derivations in *-rings, Palestine Journal of Mathe- matics, Vol.1, (2012), 32 - 37.
[2] Ali, Shakir. and Khan, M. S., On *-bimultipliers, generalized *-biderivation and related mappings, Kyungpook Math. J., 51, (2011), 301 - 309.
[3] Ashraf, M. and Rehman, N., On derivations and commutativity in prime rings, East-West J. Math., 3(1), (2001), 87 - 91.
[4] Ashraf, M. and Rehman, N., On commutativity of rings with derivations, Results Math., 42, (2002), 3 - 8.
[5] Ashraf, M., Rehman, N. and Mozumder, M.R., On generalized derivations and com- mutativity of rings, International Journal of Mathematics, Game Theory and Alge- bra, Vol.18, No.1, (2008), 19 - 24.

Keywords
R is commutative.